# SDR 20001222SH008

- Difficulty date: November 10, 2000
- Submitted: December 22, 2000
- Operation: General aviation
- Aircraft: N13916
- Make and model: Piper PA-23-250
- Aircraft serial: 274551
- Propeller: Hartzl HCE2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Spring
- Part number: B32811
- Condition: Corroded
- Location: Propeller Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS LEAKING GREASE. DURING TEAR DOWN FOUND WATER IN HUB.  WATER HAD CORRODED SPRING.  SPRING SUBSEQUENTLY BROKE INTO FOUR PIECES.  ALSO, FOUND BOTH BLADE SHANKS SERIOUSLY CORRODED IN AREA ADDRESSED BY AD 77-12-06.  LAST DOCUMENTED OVERHAUL ON PROP WAS 10/85.  (X)
